MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. CONCERTOTM; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICRO THERAPEUTICS, INC. CONCERTOTM; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number NV-2-8-HELIX
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/13/2018
Type of Reportable Event Malfunction
Event or Problem Description
The concerto coil would not feed through micro catheter.Another package was opened and used and this one worked without any difficulty.

Brand Name
CONCERTOTM
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICRO THERAPEUTICS, INC.
9775 toledo way
irvine CA 92618
MDR Report Key7983530
Report Number7983530
Device Sequence Number16502409
Product Code KRD
UDI-Device Identifier00847536013346
UDI-Public(01)00847536013346
Combination Product (Y/N)N
Initial Reporter StateUT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/16/2018
Report Date (Section F) 10/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNV-2-8-HELIX
Device Catalogue NumberNV-2-8-HELIX
Device Lot NumberA611699
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/19/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA10/16/2018